On totally real Hilbert–Speiser fields of type $C_{p}$

Volume 138 / 2009

Cornelius Greither, Henri Johnston Acta Arithmetica 138 (2009), 329-336 MSC: Primary 11R33. DOI: 10.4064/aa138-4-3

Authors

  • Cornelius GreitherFakultät für Informatik
    Institut für theoretische
    Informatik und Mathematik
    Universität der Bundeswehr München
    85577 Neubiberg, Germany
    e-mail
  • Henri JohnstonSt. Hugh's College
    St. Margaret's Road
    Oxford OX2 6LE, U.K.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image